Explicit PL self-knottings and the structure of PL homotopy complex projective spaces

Show simple item record

dc.contributor.author Meadows, Douglas en_US
dc.date.accessioned 2007-10-10T21:09:40Z en_US
dc.date.available 2007-10-10T21:09:40Z en_US
dc.date.issued 1983 en_US
dc.identifier.citation Pacific Journal of Mathematics 107N1 (1983) 189-204 en_US
dc.identifier.uri http://hdl.handle.net/1850/5070 en_US
dc.description The Pacific Journal of Mathematics is an open-access journal. en_US
dc.description.abstract We show that certain piecewise-linear homotopy complex projective spaces may be described as a union of smooth manifolds glued along their common boundaries. These boundaries are sphere bundles and the glueing homeomorphisms are piecewise-linear self-knottings on these bundles. Furthermore, we describe these self-knottings very explicitly and obtain information on the groups of concordance classes of such maps. en_US
dc.language.iso en_US en_US
dc.publisher Pacific Journal of Mathematics en_US
dc.relation.ispartofseries vol. 107 en_US
dc.relation.ispartofseries no. 1 en_US
dc.title Explicit PL self-knottings and the structure of PL homotopy complex projective spaces en_US
dc.type Article en_US

Files in this item

Files Size Format View
DMeadowsArticle1983.pdf 1.348Mb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search RIT DML


Advanced Search

Browse